0
RESEARCH PAPERS

Optimal Control With Chebyshev Minimax Performance Index

[+] Author and Article Information
C. D. Johnson

Electrical Engineering Department, University of Alabama in Huntsville, Huntsville, Ala.

J. Basic Eng 89(2), 251-262 (Jun 01, 1967) (12 pages) doi:10.1115/1.3609586 History: Received August 29, 1966; Online November 03, 2011

Abstract

The optimal control of dynamical systems with conventional Mayer, Lagrange, and Bolza type performance indexes has been studied in some detail [1], [2], [3]. In the present paper, the optimal control of dynamical systems with a certain minimax type performance index, which cannot be expressed in the Mayer, Lagrange, or Bolza format, is studied. The form of the optimal control is described and certain geometric properties of the solution are discussed. Several examples are worked in detail to illustrate application of the proposed method of solution.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In